# SDR SWAA970061

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Check Valve
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: UK
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

F/A REPORTED LIGHT MIST (SMOKE) , HOT SMELL AND BURNING EYES IN CABIN.  CLEANED HYD RESERVOIR PNEUMATIC CHECK, REPLACED NR 1 AND 2 WATER SEPARATORS BAGS AND RAN BOTH ENGINES PER BOEING M/M, NO DEFECTS NOTED.
